# SDR DALA2017092207030

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 48,457 hours, 33,286 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY FLOOR AT GALLEY SERVICE DOOR FWD. GIRT BAR LATCH ATTACH FITTING.   REMOVED AND REPLACED THE GIRT BAR ATTACH FITTING IAW SRM 51-00-07.
